Translator Disclaimer
June 1973 On set-valued metric projections, Hahn-Banach extension maps, and spherical image maps
Frank Deutsch, Walter Pollul, Ivan Singer
Duke Math. J. 40(2): 355-370 (June 1973). DOI: 10.1215/S0012-7094-73-04029-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.40 • No. 2 • June 1973
Back to Top